# SDR SWAA2022021423271

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT NOSE SKIN IS CRACKED AT ACTUATOR ATTACH POINT / TRIMMED CRACK OUT 5.3'X2.6; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 57-42-01-2R-8; #8 SLAT LOWER NOSE SKIN AT ACTUATOR RIB.
